MathSciNet Relay Station
MathSciNet bibliographic data
MR1897866 47H07 (47H09 47H10 47J10 49R50)
Mallet-Paret, John; Nussbaum, Roger D. Eigenvalues for a class of homogeneous cone maps arising from max-plus operators. Discrete Contin. Dyn. Syst. 8 (2002), no. 3, 519–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement